# SDR ASAA2021061135101

- Difficulty date: June 11, 2021
- Submitted: June 15, 2021
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 38,759 hours, 11,206 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire Harness
- Part number: CA24402
- Condition: Broken
- Location: Fire Detection
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING FIRE DETECTION TEST #1 FIRE SWITCH LIGHT DOES NOT ILLUMINATE WITH SWITCH IN BOTH POSITIONS. WHEN SWITCH IS MOVED TO B SIDE AN AMBER FAULT LIGHT ILLUMINATES. WHEN SWITCH IS MOVED TO A SIDE THERE IS NO FAULT LIGHT AND FIRE SWITCH #1 ILLUMINATES. GROUNDED - YES.  FOUND LH ENGINE FIRE LOOP B HARNESS MW0326 BROKEN CERAMIC TERMINAL. REMOVED AND REPLACED LEFT ENGINE CORE FIRE DETECTION HARNESS REMOVAL REF B737-800 AMM 26-11-02/401.
